# SDR DXTA2025052303600

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0314
- Aircraft time: 3,421 hours, 2,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR ARTICULATING ARM HINGE FAILED WHILE CLOSING THE DOOR. DOOR FELL OPEN AND CREW DISCOVERED  HINGE PARTS ON THE CABIN FLOOR. CORRECTIVE ACTION; ASSEMBLED CABIN DOOR LIFT LINK ASSEMBLY WITH ATTACHING PARTS AND CUSTOMER SUPPLIED NEW SNAP RING PN: MS16625-4031. WITH NO DEFECTS NOTED. IN REF TO CE-680A MM 52-15-15. PERFORMED CABIN DOOR OPERATIONAL CHECK WITH NO FAULTS NOTED. IN REF TO CE-680A MM 52-10-00.
